# SDR SWIA202055475

- Difficulty date: December 29, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK P/N 601R31032-21 CORRODED AT RBL 9.0 FROM FS 409.00 TO FS 409.00+118, MARKED.  C-CHECK RO 1/16/2021.  REPLACED RBL 9 FLOOR SEAT TRACK FROM FS 409.00 TO FS 409.00+118 USING TOOL TUC 5657 CAL DUE 31-MAR-21, REF CRJ-200-AMM 53-01-11-400-802.  SEE CONTINUATION CARD FOR DETAILS.
